American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] T. S. Motzkin and Olga Taussky. Pairs of matrices with property $L$. II . Trans. Amer. Math. Soc. 80 (1955) 387-401. MR 0086781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Stevens Burington. On circavariant matrices and circa-equivalent networks . Trans. Amer. Math. Soc. 48 (1940) 377-390. MR 0002827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. R. Hestenes and E. J. McShane. A theorem on quadratic forms and its application in the calculus of variations . Trans. Amer. Math. Soc. 47 (1940) 501-512. MR 0002839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. F. Rinehart. An interpretation of the index of inertia of the discriminant matrices of a linear associative algebra . Trans. Amer. Math. Soc. 46 (1939) 307-327. MR 0000594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1